Low Polynomial Exclusion of Planar Graph Patterns

Jean-Florent Raymond 1 Dimitrios M. Thilikos 1, 2
1 ALGCO - Algorithmes, Graphes et Combinatoire
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Keywords : Treewidth Graph minors
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01263767
Contributor : Jean-Florent Raymond <>
Submitted on : Thursday, January 28, 2016 - 11:15:15 AM
Last modification on : Friday, November 16, 2018 - 7:16:45 PM
Long-term archiving on : Friday, November 11, 2016 - 6:10:14 PM

File

lowpolex.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Florent Raymond, Dimitrios M. Thilikos. Low Polynomial Exclusion of Planar Graph Patterns. Journal of Graph Theory, Wiley, 2017, 84 (1), pp.26-44. ⟨10.1002/jgt.22009⟩. ⟨lirmm-01263767⟩

Share

Metrics

Record views

182

Files downloads

331